MathSciNet Relay Station
MathSciNet bibliographic data
MR1457485 46E35
Reshetnyak, Yu. G. Sobolev classes of functions with values in a metric space. (Russian) Sibirsk. Mat. Zh. 38 (1997), no. 3, 657--675, {\rm iii--iv}; translation in Siberian Math. J. 38 (1997), no. 3, 567–583
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement